# SDR SWAA2015041338411

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 26,935 hours, 15,770 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA121494
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, CROSS FEED VLV DID NOT OPEN DURING CTR TANK FUEL FEED.  FOUND FUEL FEED VLV CB POPPED.  R & R CROSS FEED ACTUATOR IAW MM.
